# SDR HEED065708

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Filter
- Part number: 204040760109
- Condition: Damaged
- Location: Transmission
- Part time: 292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL FILTER ELEMENT, O-RINGS P/N M832481-024.
